# SDR CA980325042

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113851
- Engine: Rroyce RB21122B02
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: LJ28020
- Condition: Detached
- Location: Nr 2 Eng Nac
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE, NR 2 ENG NACELLE PYLON OVERHEAT LIGHTS CAME ON BOTH A AND B CHANNELS. PLUS CAWP AND THRUST REVERSER LIGHT ON.  ENG USED UNDER REDUCED POWER.  AFT DUCTING CONNECTING TO PRESSURE REGULATING AND SHUT OFF FOUND COMPLETELY DETACHED. RECONNECTED, SERVICEABLE.
